# SDR TAOA129708

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65263024
- Condition: Failed
- Location: Nr 5 Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6450 - DCA-LGA - INBOARD FLAPS SPLIT ON RETRACTION AFTER DEPARTURE, AIRCRAFT RETURNED TO DCA.  FOUND NR 5 FLAP TRANSMISSION WITH SHEARED PIN IN FLAP DRIVE UNIT.  REPLACED NR 5 FLAP TRANSMISSION.  (M)
